Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Locally compact transformation groups


Author: James Glimm
Journal: Trans. Amer. Math. Soc. 101 (1961), 124-138
MSC: Primary 22.40; Secondary 54.80
MathSciNet review: 0136681
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.40, 54.80

Retrieve articles in all journals with MSC: 22.40, 54.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0136681-X
PII: S 0002-9947(1961)0136681-X
Article copyright: © Copyright 1961 American Mathematical Society